# SDR SWIA202158530

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON RH FLOOR SILL BETWEEN FS 349.00 Â€“ 364.00. MARKED.     (C-CHECK RO 5/25/2021)    REMOVED CORROSION ON RH FLOOR SILL BETWEEN FS349 - 364 AND FOUND REWORKED AREA OUT OF LIMITS. REPLACED FLOOR SILL REF CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-42-10-001-001-A01, AND DWG: SH690-32170 REV AD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR. LEAK CHECK GOOD. / COMPLIED WITH SKYWEST FORM M-337
